# SDR AWXA200601211

- Difficulty date: June 27, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 57,042 hours, 38,953 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298873
- Condition: Dented
- Location: Bs 922 S18-19l
- Part time: 57,042 hours, 38,953 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - CHECK NR C-17. NR NR 5544459. DENT IN FUSELAGE SKIN BS 922 STRINGER 18-19 LP. REPAIRED DENTS AT BS 922 STRINGERS 18 + 19 LT IN FUSELAGE SKIN IAW B737-300 SRM 53 - 00 - 01 - 31 FIG 201 DENT IN ITEM NO. 1 ADJACENT BAYL AT BS 931 STR 18-19 LT N/R NO. 5544460 ZONE 1A SEQ 005.
